Ogunfiditimi, F. O.

  • Vol 7, No 3 (2017) - Articles
    Numerical application of Adomian decomposition method to fifth-order autonomous differential equations
    Abstract  PDF
  • Vol 8, No 4 (2018) - Articles
    Exact solution of nonlinear Klein-Gordon equations with quadratic nonlinearity by modified Adomian decomposition method
    Abstract  PDF
  • Vol 11, No 2 (2021) - Articles
    Analytical solution of nonlinear Klein-Gordon equations with cubic nonlinearity by extended Adomian decomposition method
    Abstract  PDF


 

Copyright ©2022 JMCS